# SDR DALA2024042904757

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 54,043 hours, 27,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 AFT FUSELAGE AT FR 66 R/H DOORSTOP FITTING NO 2, HOLE NO 3. PREFORMED HFEC ROTOTEST INSPECTION AND FOUND INDICATION OF A CRACK. CORRECTIVE ACTION: REPAIRED CRACK AT FR 66R/H DOOR STOP FITTING NO.2 HOLE 3 PER A319 SRM 53-41-12-300-009. (0313448)
